By Topic

New criteria for asymptotic stability of one- and multidimensional state-space digital filters in fixed-point arithmetic

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
L. -J. Leclerc ; Ericsson Commun., Quebec, Que., Canada ; P. H. Bauer

This paper addresses the problem of global asymptotic stability of one-dimensional (1-D) and multidimensional (m-D) digital filters with any combination of overflow and quantization nonlinearities. The stability analysis is carried out using 1-D and m-D state-space representations. The approach introduced allows one to determine the stability behavior of single-input single-output systems with overflow and quantization nonlinearities. The new criteria, based on previous stability results of digital filters with quantization schemes, are applicable to all arithmetic schemes. For the first time, results concerning general state variable representations of 1-D and m-D digital filters with the naturally occurring combination of two's complement truncation quantization and overflow are reported. Furthermore, significantly improved stability regions are obtained for digital filters with roundoff nonlinearities

Published in:

IEEE Transactions on Signal Processing  (Volume:42 ,  Issue: 1 )